The Grothendieck ring of varieties and cancellation property for orders in a quaternion algebra

Người báo cáo: Nguyễn Thế Hoàng


Thời gian: 16:30, thứ năm, 29/06/2023

Tóm tắt: A fundamental question about the Grothendieck ring of algebraic varieties is the following: whether two algebraic k-varieties with the same class in K_0(Var_k) are piecewise isomorphic. Using reduction to Krull-Schmidt categories, we reduce the above question for abelian varieties to the following cancellation problem: If we have an isomorphism Ooplus N cong M oplus N where M, N are finitely generated O-modules, and O is an order in a quaternion algebra, can we cancel out N. In this talk, I will explain a strategy to solve this problem.

Hình thức: Offline tại phòng 612 A6 và online qua google meet, cụ thể https://meet.google.com/yep-kbzk-eao?pli=1&authuser=1

  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)